Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Itchy palms, soles of feet, pricking sensation. Taking thyroid medication. High TSH levels. Due to thyroid?

I am having a problem with occasional itchy palm and soles of my feet . This past few months my TSH blood work has been elevated and they have started me on Thyroid meds. Can the itching be related to my thyroid? I have no rash of any kind on them, just get a little prickling itching sensation that is hard to stop. Nothing seems to make a difference in this sensation that I am having.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

The itchy and dry palms and soles can be part of hypothyroidism. Your thyroid supplements will reduce it. The pricking sensation can be due to low vit B12 levels in the body. When a person has hypothyroidism, he/she has high chances of having low B12 levels and injectable supplements for a few weeks will relieve the person from pin-prick sensations over any part of the body.
So check for that and get back to me. Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor